<< Previous Issue Bulletin of the Korean Mathematical Society (Vol. 52, No. 5) Next Issue >>
Bull. Korean Math. Soc. 2015 Vol. 52, No. 5, 1401—1757
Results on meromorphic functions sharing three values with their difference operators
Xiao-Min Li, Hong-Xun Yi, and Cong-Yun Kang
MSC numbers : 30D35, 30D30
Bull. Korean Math. Soc. 2015 Vol. 52, No. 5, 1401—1422
Clique-transversal sets in line graphs of cubic graphs and triangle-free graphs
Liying Kang and Erfang Shan
MSC numbers : 05C69, 05C65, 05C15
Bull. Korean Math. Soc. 2015 Vol. 52, No. 5, 1423—1431
Circle-foliated Minimal surfaces in $4$-dimensional space forms
Sung-Ho Park
MSC numbers : 53A10, 53C12
Bull. Korean Math. Soc. 2015 Vol. 52, No. 5, 1433—1443
Spectral approximations of attractors for convective Cahn-Hilliard equation in two dimensions
Xiaopeng Zhao
MSC numbers : 65M60, 65N35
Bull. Korean Math. Soc. 2015 Vol. 52, No. 5, 1445—1465
Generalized Lucas numbers of the form $5kx^{2}$ and $7kx^{2}$
Olcay Karaatlı and Refik Keskin
MSC numbers : 11B37, 11B39, 11B50
Bull. Korean Math. Soc. 2015 Vol. 52, No. 5, 1467—1480
Supercyclicity of joint isometries
Mohammad Ansari, Karim Hedayatian, Bahram Khani-Robati, and Abbas Moradi
MSC numbers : 47A16
Bull. Korean Math. Soc. 2015 Vol. 52, No. 5, 1481—1487
On simultaneous local dimension functions of subsets of $\mathbb R^{d}$
Lars Olsen
MSC numbers : 28A80
Bull. Korean Math. Soc. 2015 Vol. 52, No. 5, 1489—1493
Numerical methods for reconstruction of the source term of heat equations from the final overdetermination
Youjun Deng, Xiaoping Fang, and Jing Li
MSC numbers : 35R30, 35C20
Bull. Korean Math. Soc. 2015 Vol. 52, No. 5, 1495—1515
Multiple solutions to discrete boundary value problems for the $p$-Laplacian with potential terms on finite graphs
Soon-Yeong Chung and Jea-Hyun Park
MSC numbers : Primary 34B45, 39A12, 39A20
Bull. Korean Math. Soc. 2015 Vol. 52, No. 5, 1517—1533
Some results on concircular vector fields and their applications to Ricci solitons
Bang-Yen Chen
MSC numbers : 53C25, 53C40
Bull. Korean Math. Soc. 2015 Vol. 52, No. 5, 1535—1547
On some generalizations of closed submodules
Ylmaz Durgun
MSC numbers : 13C13, 13F05, 16D1O
Bull. Korean Math. Soc. 2015 Vol. 52, No. 5, 1549—1557
On relative class Number and continued fractions
Debopam Chakraborty and Anupam Saikia
MSC numbers : Primary 11A55, 11R11, 11R65
Bull. Korean Math. Soc. 2015 Vol. 52, No. 5, 1559—1568
Helicoidal Surfaces of the third fundamental form in Minkowski $3$-space
Miekyung Choi and Dae Won Yoon
MSC numbers : Primary 53A35; Secondary 53B30
Bull. Korean Math. Soc. 2015 Vol. 52, No. 5, 1569—1578
Barrelledness of some spaces of vector measures and bounded linear operators
Juan Carlos Ferrando
MSC numbers : 46A08, 46G10, 46B28
Bull. Korean Math. Soc. 2015 Vol. 52, No. 5, 1579—1586
On Hopf algebras in entropic Jonsson-Tarski varieties
Anna B. Romanowska and Jonathan D. H. Smith
MSC numbers : 08A99, 16T05
Bull. Korean Math. Soc. 2015 Vol. 52, No. 5, 1587—1606
Real covering of the generalized Hankel-Clifford transform of Fox kernel type of a class of Boehmians
Praveen Agarwal, S. K. Q. Al-Omari, and Junesang Choi
MSC numbers : Primary 54C40, 14E20; Secondary 46E25, 20C20
Bull. Korean Math. Soc. 2015 Vol. 52, No. 5, 1607—1619
On the Lie derivative of Real Hypersurfaces in $\mathbb{C}P^{2}$ and $\mathbb{C}H^{2}$ with respect to the Generalized Tanaka-Webster connection
Konstantina Panagiotidou and Juan de Dios P\'erez
MSC numbers : Primary 53C40; Secondary 53C15, 53D15
Bull. Korean Math. Soc. 2015 Vol. 52, No. 5, 1621—1630
Optimal inequalities for the Casorati curvatures of submanifolds of generalized space forms endowed with semi-symmetric metric connections
Chul Woo Lee, Jae Won Lee, Gabriel-Eduard Vilcu, and Dae Won Yoon
MSC numbers : 53C40, 49K35
Bull. Korean Math. Soc. 2015 Vol. 52, No. 5, 1631—1647
Reducing subspaces for a class of Toeplitz operators on the Bergman space of the bidisk
Mohammed Albaseer, Yufeng Lu, and Yanyue Shi
MSC numbers : Primary 47B35, 46E22
Bull. Korean Math. Soc. 2015 Vol. 52, No. 5, 1649—1660
Ruled surfaces and Gauss map
Dong-Soo Kim
MSC numbers : 53A05, 53B25
Bull. Korean Math. Soc. 2015 Vol. 52, No. 5, 1661—1668
Semi-convergence of the parameterized inexact Uzawa method for singular saddle point problems
Jae Heon Yun
MSC numbers : 65F10, 65F50
Bull. Korean Math. Soc. 2015 Vol. 52, No. 5, 1669—1681
On 4-equivalenced association schemes
Jeong Rye Park
MSC numbers : 05E30
Bull. Korean Math. Soc. 2015 Vol. 52, No. 5, 1683—1709
A note of weighted composition operators on Bloch-type spaces
Songxiao Li and Jizhen Zhou
MSC numbers : 47B33, 30H30
Bull. Korean Math. Soc. 2015 Vol. 52, No. 5, 1711—1719
Coset of a hypercomplex number system in Clifford analysis
Ji Eun Kim and Kwang Ho Shon
MSC numbers : 32W50, 32A99, 30G35, 11E88
Bull. Korean Math. Soc. 2015 Vol. 52, No. 5, 1721—1728
Norm convergent partial sums of Taylor series
Jongho Yang
MSC numbers : Primary 41A58; Secondary 30H10
Bull. Korean Math. Soc. 2015 Vol. 52, No. 5, 1729—1735
On Cantor sets and packing measures
Chun Wei and Sheng-You Wen
MSC numbers : 28A78, 28A80
Bull. Korean Math. Soc. 2015 Vol. 52, No. 5, 1737—1751
A remark on unique continuation for the Cauchy-Riemann operator
Ihyeok Seo
MSC numbers : Primary 35B60, 35F05
Bull. Korean Math. Soc. 2015 Vol. 52, No. 5, 1753—1757

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd